# SDR DALA2016090606422

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 75,452 hours, 57,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2" CRACK LOCATED 4 FT FWD AND 3" BELOW LOWER RT CORNER OF MID CARGO DOOR.  REPAIRED ON NR 001 IAW ERA 550488-14, REV ORIGINAL.
